# SDR ASOA2016072815296

- Difficulty date: July 28, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,199 hours, 14,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT THE SERVICE DOOR CORRODED.  SUPPORT ANGLE BEYOND LIMITS IAW SRM 53-21-23-101-001, A02 ANGLE NEEDS TO BE REPLACED. REMOVED SUPPORT ANGLE IAW SRM 51-42-06-001-001 A01 AND DWG SH670-3186. ASSEMBLED SUPPORT ANGLE AND PROTECTOR ANGLE ASSY IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31950.  INSTALLED FLOOR SUPPORT ANGLE ASSY IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31950.
